# SDR DXTA20030072

- Difficulty date: July 21, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600333
- Aircraft time: 7,129 hours, 5,787 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY ODOR ON TAKEOFF AND DESCENT AND AT ALTITUDE OF 15,000 FT. - ITEM IS UNDER INVESTIGATION.
